Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

October 5, 2012Cleburne County, Arkansas

NWS Little Rock, AR issued this special weather statement at Oct 5, 2012, 2:21 PM CDT for Cleburne County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2012, 2:21 PM CDT (19:21 UTC)
Expired
Oct 5, 2012, 3:05 PM CDT
In force
44 min
Issued by
NWS Little Rock, AR

County Cleburne County, AR

The radar

The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WWUS84 KLZK 051921
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT FRI OCT 5 2012

ARZ016-024-033-052005-
CLEBURNE AR-INDEPENDENCE AR-WHITE AR-
221 PM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
INDEPENDENCE AND CLEBURNE COUNTIES UNTIL 300 PM CDT...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
SHIRLEY TO 2 MILES WEST OF GREERS FERRY TO 3 MILES NORTHWEST OF
FAIRBANKS...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  PLEASANT PLAINS...
  GREERS FERRY DAM...   GREERS FERRY...       CONCORD...
  WOODROW...            WILBURN...            SUNNYDALE...
  ROOSEVELT...          PRIM...               IDA...
  HUTCHINSON...         HUFF...               HIGDEN...
  HICKORY FLAT...       GRAY...               DRASCO...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE 
STORMS PASS.

&&

LAT...LON 3553 9157 3553 9158 3550 9158 3545 9161
      3544 9225 3554 9225 3556 9222 3570 9224
      3572 9156 3560 9153
TIME...MOT...LOC 1921Z 267DEG 42KT 3569 9212 3557 9209
          3548 9220

$$

46

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Oct 5, 1:17 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 5, 1:17 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT FRI OCT 5 2012

.AVIATION...
A COLD FRONT CONTINUES TO MAKE ITS WAY ACROSS ARKANSAS. SHOWERS
AND THUNDERSTORMS WILL BE ASSOCIATED WITH THE FRONT THIS
AFTERNOON. CEILINGS WILL LOWER AND LIGHT RAIN WILL CONTINUE
TONIGHT. CONDITIONS WILL DETERIORATE AND BECOME IFR THIS EVENING.
CONDITIONS WILL IMPROVE LATE IN THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 650 AM CDT FRI OCT 5 2012/

DISCUSSION...

UPDATED FOR THE 12Z TAF DISCUSSION BELOW.

AVIATION...

TRIED TO SIMPLIFY THE TAFS A BIT THIS MORNING. COVERAGE OF SHOWERS
ACROSS NE OKLAHOMA...SW MISSOURI AND NW ARKANSAS IS A LITTLE LESS
THAN I EXPECTED TO SEE BY THIS TIME. AS SUCH...DECIDED TO REMOVE
PREVAILING -SHRA FROM MOST ALL TAF SITES AND JUST GO WITH VCSH
TODAY. THE EXCEPTION IS KHRO AND KBPK WHERE CONFIDENCE IS A LITTLE
HIGHER THAT PREVAILING -SHRA WILL BE SEEN IN THE NEXT FEW HOURS.
WILL LET DAY SHIFT MONITOR CONDITIONS AND AMEND TO ADD PREVAILING
-SHRA IF NEEDED ELSEWHERE. NAM GUIDANCE SEEMS TO HAVE A GOOD
HANDLE ON MVFR CIGS ACROSS OKLAHOMA THIS MORNING. HAVE FOLLOWED
SUITE AND BROUGHT IN MVFR CONDITIONS LATER THAN PREVIOUS
TAFS...WITH MVFR CIGS NOW AT KHRO AROUND 19Z...23Z FOR KLIT AND
SURROUNDING TERMINALS...AND FINALLY SHORTLY AFTER 00Z THIS EVENING
DOWN TOWARDS KLLQ. COULD SEE BRIEF MVFR CONDITIONS BEFORE THIS
SHOULD ANY SHOWERS PASS OVER TERMINAL...BUT THOSE CONDITIONS
SHOULD BE TRANSIENT. AFTER FRONTAL PASSAGE OCCURS AND NORTHERLY
WINDS SET IN...WILL HOLD ON TO MVFR CONDITIONS THROUGH THE
REMAINDER OF TAF PERIOD PER LATEST GUIDANCE.

PREV DISCUSSION... /ISSUED 257 AM CST FRI OCT 05 2012/

SHORT TERM...TODAY THROUGH MONDAY NIGHT
SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER
NORTHERN ARKANSAS FROM JUST NORTHWEST OF HARRISON TO JUST NORTH OF
FAYETTEVILLE. OUT AHEAD OF THE FRONT...PATCHY FOG HAS
DEVELOPED...WITH TEMPERATURES IN THE MID TO UPPER 60S IN THE
ARKANSAS RIVER VALLEY. THE FOG WILL DISSIPATE AFTER SUNRISE.

THE FRONT WILL SLOWLY ADVANCE INTO THE STATE TODAY AND TONIGHT...AS
SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH AND INTERACT WITH IT. RAIN
WILL BECOME LIKELY LATER TODAY...MAINLY BEHIND THE FRONT. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE AS WELL...THOUGH WITH MARGINAL
ELEVATED INSTABILITY...ANY THUNDER WILL ISOLATED IN NATURE.

TEMPERATURES WILL START OUT RATHER WARM...AND COMPRESSION AHEAD OF
THE FRONT WILL ALLOW FOR TEMPERATURES TO WARM WELL INTO THE 80S IN
THE CENTRAL AND SOUTH. BEHIND THE FRONT IN THE NORTH...TEMPERATURES
WILL LEVEL OFF DURING THE MIDDLE OF THE DAY...AND WILL BEGIN FALLING
IN THE AFTERNOON AS THE FRONT ADVANCES SOUTHWARD.

BEHIND THE FRONT...NORTH WINDS OF 15 TO 20 MPH WILL BE NOTED...WITH
HIGHER GUSTS. SUSTAINED SPEEDS SHOULD REMAIN BELOW LAKE WIND
ADVISORY CRITERIA.

MUCH COLDER AIR WILL FILTER IN BEHIND THE FRONT. LOWS TONIGHT WILL
FALL INTO THE MID AND UPPER 30S IN THE NORTH...AND INTO THE 40S
LOWER 50S SOUTH. HIGHS ON SATURDAY WILL MOSTLY BE IN THE 40S AND
50S...WITH RAIN CONTINUING.

RAIN WILL DECREASE SATURDAY NIGHT...AS UPPER TROUGHING SWINGS DOWN
OUT OF THE PLAINS AND PUSHES ANY REMAINING MOISTURE OUT OF THE
REGION. LOWS IN THE FAR NORTH COULD APPROACH FREEZING BRIEFLY...
WHILE READINGS IN THE REMAINDER OF THE AREA WILL MOSTLY BE IN THE
40S.

HIGHS SUNDAY WILL BE IN THE 50S TO LOWER 60S AS CANADIAN HIGH
PRESSURE DROPS INTO THE REGION. ON SUNDAY NIGHT...TEMPERATURES WILL
BE COLDEST. WITH THE CENTER OF THE HIGH EXPECTED TO BE OVER THE
REGION...AND WINDS BECOMING NEAR CALM...MOST AREAS SHOULD RADIATE
DOWN INTO THE 30S TO NEAR 40 DEGREES. PATCHY FROST WILL BE NOTED IN
THE NORTH...WITH LOWS FALLING TO NEAR FREEZING. IT WOULD NOT
SURPRISE ME TO SEE SOME OF THE VALLEYS OF NORTHERN ARKANSAS TO FALL
TO THE UPPER 20S.

WITH THE HIGH PASSING TO THE EAST OF THE REGION ON MONDAY...
TEMPERATURES WILL WARM BACK UP INTO THE 60S TO NEAR 70 DEGREES...
WITH LOWS MONDAY NIGHT IN THE 40S AREAWIDE.

AS FAR AS ANY FREEZE OR FROST-RELATED HEADLINES...WILL HOLD OFF FOR
NOW...GIVEN ISOLATED NATURE ON SATURDAY NIGHT. HOWEVER...FOR SUNDAY
NIGHT...A FREEZE WATCH MAY BE NEEDED FOR PORTIONS OF NORTHERN
ARKANSAS IF THE MODELS CONTINUE TO TREND COOLER.

WITH RESPECT TO HIGH TEMPERATURES TODAY...THE FORECAST HAS HUGE BUST
POTENTIAL GIVEN THE CLOUDS...ANY RAIN...AND WARMING AHEAD OF THE
FRONT. APPROACH IT WITH CAUTION.

LONG TERM...TUESDAY THROUGH THURSDAY
FORECAST IS A BIT UNCERTAIN FOR THE LONG TERM...WITH POTENTIALLY
SIGNIFICANT IMPACTS TO THE AREA DEPENDING ON WHICH MODEL SOLUTION
YOU BUY INTO. IN GENERAL THE LONG TERM PATTERN WILL FEATURE A CLOSED
UPPER LOW OVER CA/NV REGION...WITH BROAD UPPER TROUGHING OVER THE
GREAT LAKES REGION AND BROAD UPPER RIDGING OVER THE NRN GULF OF
MEXICO. A COUPLE SHORTWAVE TROUGHS WILL MOVE THROUGH THE LARGER
UPPER TROUGH OVER THE GREAT LAKES. THESE WILL DRIVE SFC SYSTEMS THAT
WILL PUSH COLD FRONTS INTO THE REGION TUE NIGHT...AND AGAIN LATE THU.

THE UNCERTAINTY LIES WITH TWO PARTS OF THE FORECAST PUZZLE...THOSE
BEING HOW FAST/FAR SOUTH THE COLD FRONTS WILL MOVE AND ALSO THE
EVOLUTION OF THE CLOSED LOW OUT WEST. OVER THE PAST 24
HOURS...MODELS HAVE RANGED FROM SHOWING THE FRONTS MOVING THROUGH
QUICKLY...TO THE FRONTAL BOUNDARIES STALLING OUT OVER THE STATE AND
PRODUCING A SIGNIFICANT AMOUNT OF RAIN WED AND THU. THIS SEEMS TO
HINGE UPON WHETHER THE CLOSED LOW OUT WEST REMAINS A MORE
CONSOLIDATED CIRCULATION AS THE GFS AND CURRENT RUN OF THE EURO ARE
SHOWING...OR WHETHER IT OPENS UP A BIT AND SHIFTS EAST AS THE
PREVIOUS EURO SOLUTION WAS SHOWING. THE LATTER SOLUTION WOULD MEAN
MID/UPPER LEVEL FLOW WOULD BE MORE PARALLEL TO ANY INCOMING FRONTAL
BOUNDARIES...THUS INCREASING CHANCES THEY WOULD HANG UP AND PRODUCE
FREQUENT PERIOD OF RAIN FROM WED THROUGH THU. HAVE AGAIN TAKEN THE
MIDDLE ROAD...KEEPING BROAD-BRUSHED 20-30 PERCENT POPS IN THE
FORECAST FROM LATE TUE NIGHT ONWARD. UNTIL DETAILS ARE MORE CLEAR
THIS SEEMS TO BE A REASONABLE FORECAST...THAT IS A GOOD BLEND OF
MODEL SOLUTIONS AND ONE THAT STILL INDICATES A CHANCE FOR PROLONGED
PERIODS OF RAINFALL MID TO LATE WEEK. ON THE TEMPERATURE FRONT...DID
NOT MAKE ANY SIGNIFICANT CHANGES THERE. KEPT HIGHS SLIGHTLY BELOW
SEASONAL NORMS...WITH OVERNIGHT LOWS AROUND NORMAL VALUES. DEPENDING
ON HOW FAR SOUTH EITHER FRONT MOVES...AND HOW MUCH RAINFALL THEY
PRODUCE...THERE COULD BE SOME NOTABLE DOWNWARD ADJUSTMENTS MADE TO
HIGHS FOR THE NORTHERN PARTS OF THE STATE...BUT ONLY TIME AND BETTER
MODEL AGREEMENT WILL TELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     41  55  36  57 /  70  60  50  10
CAMDEN AR         51  57  45  65 /  50  50  40  10
HARRISON AR       37  55  33  56 /  60  60  40  10
HOT SPRINGS AR    48  54  43  63 /  60  60  50  10
LITTLE ROCK   AR  48  56  44  61 /  60  60  50  10
MONTICELLO AR     52  61  47  64 /  50  50  40  10
MOUNT IDA AR      43  53  40  62 /  70  60  40  10
MOUNTAIN HOME AR  37  53  32  60 /  60  60  40  10
NEWPORT AR        41  55  38  58 /  70  60  50  10
PINE BLUFF AR     48  58  45  61 /  50  60  40  10
RUSSELLVILLE AR   48  53  41  60 /  70  60  50  10
SEARCY AR         44  53  38  57 /  70  60  50  10
STUTTGART AR      46  58  43  60 /  60  60  50  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Oct 5, 4:42 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
442 AM CDT FRI OCT 5 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-060945-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
442 AM CDT FRI OCT 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL AFFECT THE FORECAST AREA TODAY AND TONIGHT. AN
ISOLATED THUNDERSTORM OR TWO COULD OCCUR WITH THE FRONT THROUGH
THIS AFTERNOON...BUT CHANCES FOR SEVERE STORMS ARE LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY NIGHT...WIDESPREAD TEMPERATURES IN THE LOW 30S WILL BE SEEN
ACROSS NORTHERN ARKANSAS. AS A RESULT...IT IS LIKELY THAT SOME
AREAS WILL SEE OVERNIGHT TEMPERATURES APPROACH THE FREEZING MARK
AND SOME PATCHY FROST WILL BE POSSIBLE. THIS WILL MOST LIKELY
OCCUR IN SHELTERED VALLEY LOCATIONS WHERE WINDS WILL BE THE
MOST CALM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Oct 5, 10:47 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CDT FRI OCT 5 2012

ARZ021-051630-
JOHNSON AR-
1047 AM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1130 AM
CDT...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF OZARK...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM AS IT
TRACKS TOWARD HORSEHEAD LAKE.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           ROSETTA...
  MINERAL SPGS REC AREA...                    LUDWIG LAKE...
  HORSEHEAD LAKE...     HOLMAN...             HARTMAN...
  UNION CITY...         OZONE...              HUNT...
  HILLCREST...          HARMONY...            COAL HILL...
  WOODS MTN...          WHITE OAK...          TURKEY MTN...
  THOMPSON KNOB...      SHADY GROVE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 57.

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3561 9371 3563 9370 3573 9329 3573 9321
      3572 9320 3560 9317 3560 9322 3550 9322
      3549 9324 3542 9368 3542 9371
TIME...MOT...LOC 1547Z 256DEG 30KT 3551 9375

46
Special weather statement, Oct 5, 11:58 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 AM CDT FRI OCT 5 2012

ARZ022-023-051755-
POPE AR-VAN BUREN AR-
1158 AM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN AND
NORTHERN POPE COUNTIES UNTIL 100 PM CDT...

AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LONG POOL...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WOOLUM...             SOLO...               SMYRNA...
  ROCKY HILL...         DABNEY...             BROOMFIELD...
  BROCK CREEK LAKE...   SIMPSON...            TREAT...
  SCOTLAND...           RUPERT...             NOGO...
  LONG POOL...          HAGARVILLE...         CRABTREE...
  CHIMES...             ALREAD...             ZION HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3551 9251 3546 9320 3558 9322 3560 9321
      3560 9317 3565 9316 3572 9275 3572 9264
      3574 9263 3576 9256
TIME...MOT...LOC 1657Z 261DEG 28KT 3556 9310

46
Special weather statement, Oct 5, 1:16 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
116 PM CDT FRI OCT 5 2012

ARZ014-023-024-051915-
CLEBURNE AR-STONE AR-VAN BUREN AR-
116 PM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...SOUTHERN
STONE AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 215 PM CDT...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF BOTKINBURG...OR 6 MILES
NORTHWEST OF CLINTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD BAY...      CLINTON...            SHIRLEY...
  ROCKY HILL...         OLD LEXINGTON...      MT EVANS...
  LUBER...              ELBA...               WOODROW...
  TURKEY CREEK...       RUSHING...            PRIM...
  PARMA...              HANOVER...            FOX...
  DENNARD...            BREWER...             BOTKINBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3590 9195 3566 9187 3556 9253 3574 9259
TIME...MOT...LOC 1815Z 256DEG 26KT 3567 9245

46
Special weather statement, Oct 5, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT FRI OCT 5 2012

ARZ016-024-033-052005-
CLEBURNE AR-INDEPENDENCE AR-WHITE AR-
221 PM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
INDEPENDENCE AND CLEBURNE COUNTIES UNTIL 300 PM CDT...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
SHIRLEY TO 2 MILES WEST OF GREERS FERRY TO 3 MILES NORTHWEST OF
FAIRBANKS...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  PLEASANT PLAINS...
  GREERS FERRY DAM...   GREERS FERRY...       CONCORD...
  WOODROW...            WILBURN...            SUNNYDALE...
  ROOSEVELT...          PRIM...               IDA...
  HUTCHINSON...         HUFF...               HIGDEN...
  HICKORY FLAT...       GRAY...               DRASCO...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.

&&

LAT...LON 3553 9157 3553 9158 3550 9158 3545 9161
      3544 9225 3554 9225 3556 9222 3570 9224
      3572 9156 3560 9153
TIME...MOT...LOC 1921Z 267DEG 42KT 3569 9212 3557 9209
          3548 9220

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 6:00 AM CDTSpecial Weather StatementLZKPolk30 min
Oct 5, 10:47 AM CDTSpecial Weather StatementLZKJohnson43 min
Oct 5, 10:55 AM CDTSevere Thunderstorm WarningLZKJohnson40 min
Oct 5, 11:58 AM CDTSpecial Weather StatementLZKPope57 min
Oct 5, 1:16 PM CDTSpecial Weather StatementLZKVan Buren59 min
Oct 5, 3:08 PM CDTSpecial Weather StatementLZKJackson47 min
Oct 5, 4:01 PM CDTSpecial Weather StatementLZKJackson44 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.